MAUDE Adverse Event Report: STRYKER SPINE-US LUXOR ARM POST; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-US LUXOR ARM POST; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 48250240
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sales representative reported that the two retractor arm posts were inspected and free of any visible damage.The two arm posts were taken apart and the issues were still not resolved after putting them back together.A supplemental report will be provided upon completion of the investigation.
 
Event or Problem Description
It was reported that the retractor arm post would not tighten to the bed in the operating room.A back up arm post was also slipping when trying to tighten and eventually failed as well.The procedure was completed successfully with a third post.There was no delay in surgery or adverse consequences to the patient.
 
Additional Manufacturer Narrative
Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The most likely cause of the reported event was determined to be normal wear and tear of the instrument.
 
Event or Problem Description

Brand Name
LUXOR ARM POST
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7278671
Report Number0009617544-2018-00045
Device Sequence Number16558065
Product Code LXH
UDI-Device Identifier07613327266177
UDI-Public(01)07613327266177
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48250240
Device Catalogue Number48250240
Device Lot Number132808
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2018
Initial Date Received by Manufacturer 01/23/2018
Supplement Date Received by Manufacturer04/18/2018
Initial Report FDA Received Date02/16/2018
Supplement Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1